Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What does it indicates if I experience chest pain radiating into the face ?

what does it indicates if I experience chest pain radiating into the face i am a type 2 diabetic patient and taking fenofibrate and metformin what does it indicates if I experience pain at the face, nape that radiates at my shoulder and back, and when i turn my head i can only look at my side with difficulty. I am a type 2 diabetic patient and taking fenofibrate and metformin, does muscle pain i experience could be a possible side effect of the medicines I am taking? Thanks for your help.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
  User's Response
Hi
Welcome to HealthcareMagic.
Muscular pain in those using anti lipid drugs is possible.
This can be a side effect of Fenofibrate you are taking to lower your fats.
I advise you to visit your Physician and get examined.There are chances that this could be cervical spondylitis.You may need a change of drug.
Hope this information is useful to you and others.

Take care
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor